Alert archive / Nebraska / Tornado Warnings in 2025
Tornado Warning 11, NWS North Platte, NE
NWS North Platte, NE issued this tornado warning at Apr 27, 2025, 9:57 PM MDT for Cherry County, Nebraska. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2025, 9:57 PM MDT (03:57 UTC)
- Expired
- Apr 27, 2025, 10:45 PM MDT
- In force
- 48 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 2.0 in
County Cherry County, NE
The radar
The North Platte radar (KLNX), 92 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 3:56 PM MDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 4.0 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1437 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1668 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted.
876
WFUS53 KLBF 280357
TORLBF
NEC031-280445-
/O.NEW.KLBF.TO.W.0011.250428T0357Z-250428T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service North Platte NE
1057 PM CDT Sun Apr 27 2025
The National Weather Service in North Platte has issued a
* Tornado Warning for...
North central Cherry County in north central Nebraska...
* Until 1145 PM CDT.
* At 1056 PM CDT, a confirmed tornado was located near Merritt
Reservoir, or 21 miles southwest of Valentine, moving northeast at
20 mph.
HAZARD...Damaging tornado and hail up to two inches in diameter.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
north central Cherry County, including the following locations...
Highway 97 crossing the Niobrara River, Crookston, and Anderson
Bridge State Wildlife Management Area.
This includes the following highways...
Highway 20 between mile markers 170 and 195.
Highway 97 between mile markers 109 and 137.
Highway 83 between mile markers 215 and 222.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
If on or near Merritt Reservoir, get away from the water and move to
safe shelter immediately. If you can hear thunder, you are close
enough to be struck by lightning. Severe thunderstorms can produce
large capsizing waves, even on small bodies of water. Move into dock
and seek safe shelter now! Do not be caught on the water in a
thunderstorm.
&&
LAT...LON 4251 10078 4263 10117 4300 10103 4300 10050
4299 10050
TIME...MOT...LOC 0356Z 202DEG 19KT 4274 10092
TORNADO...OBSERVED
MAX HAIL SIZE...2.00 IN
$$
JWS3 follow-up statements
546
WWUS53 KLBF 280416
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1116 PM CDT Sun Apr 27 2025
NEC031-280445-
/O.CON.KLBF.TO.W.0011.000000T0000Z-250428T0445Z/
Cherry NE-
1116 PM CDT Sun Apr 27 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR NORTH
CENTRAL CHERRY COUNTY...
At 1115 PM CDT, a severe thunderstorm capable of producing a tornado
was located 11 miles northeast of Merritt Reservoir, or 11 miles
southwest of Valentine, moving northeast at 25 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Kilgore, Merritt Reservoir, Crookston, Highway 97 crossing the
Niobrara River, and Anderson Bridge State Wildlife Management Area.
This includes the following highways...
Highway 20 between mile markers 170 and 195.
Highway 97 between mile markers 115 and 137.
Highway 83 between mile markers 215 and 222.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 4261 10073 4266 10116 4300 10103 4300 10050
4299 10050
TIME...MOT...LOC 0415Z 220DEG 20KT 4278 10075
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
JWS242
WWUS53 KLBF 280427
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1127 PM CDT Sun Apr 27 2025
NEC031-280445-
/O.CON.KLBF.TO.W.0011.000000T0000Z-250428T0445Z/
Cherry NE-
1127 PM CDT Sun Apr 27 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR NORTH
CENTRAL CHERRY COUNTY...
At 1126 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles west of Valentine, moving northeast at 20 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Kilgore, Crookston, Highway 97 crossing the Niobrara River, and
Anderson Bridge State Wildlife Management Area.
This includes the following highways...
Highway 20 between mile markers 170 and 195.
Highway 97 between mile markers 124 and 137.
Highway 83 between mile markers 215 and 222.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 4271 10067 4276 10112 4300 10103 4300 10050
4299 10050
TIME...MOT...LOC 0426Z 203DEG 17KT 4285 10071
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
JWS915
WWUS53 KLBF 280445
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1145 PM CDT Sun Apr 27 2025
NEC031-280455-
/O.EXP.KLBF.TO.W.0011.000000T0000Z-250428T0445Z/
Cherry NE-
1145 PM CDT Sun Apr 27 2025
...THE TORNADO WARNING FOR NORTH CENTRAL CHERRY COUNTY HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire. However, small
hail and gusty winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until midnight CDT for north
central Nebraska.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
North Platte.
LAT...LON 4271 10067 4276 10112 4300 10103 4300 10050
4299 10050
TIME...MOT...LOC 0445Z 202DEG 19KT 4293 10066
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at Apr 27, 4:58 PM MDT, 4 hours 59 minutes earlier. Its key messages:
- Isolated severe thunderstorms possible this evening.
- Elevated fire weather conditions Monday afternoon, along with thunderstorms possible across north central Nebraska, a few which could be strong.
- Warmer temperatures expected Wednesday through Sunday.
Area forecast discussion, Apr 27, 4:58 PM MDT, 4 hours 59 minutes before
Area Forecast Discussion National Weather Service North Platte NE 558 PM CDT Sun Apr 27 2025 .KEY MESSAGES... - Isolated severe thunderstorms possible this evening. - Elevated fire weather conditions Monday afternoon, along with thunderstorms possible across north central Nebraska, a few which could be strong. - Warmer temperatures expected Wednesday through Sunday. && .SYNOPSIS... Issued at 310 PM CDT Sun Apr 27 2025 Surface low pressure has deepened to near 994mb near Denver at 20Z, with low pressure extending north into southeast Wyoming and south into southeast Colorado. Southerly winds 15 to 30 mph across southwest and central Nebraska with dewpoints in the mid 50s to near 60. Stratus remains in place east of Gordon through North Platte, with clearing to the west. Imperial was at 83 and Ogallala and Grant 81, with the warmest temperatures at 20Z. && .SHORT TERM /THROUGH MONDAY NIGHT/... Issued at 310 PM CDT Sun Apr 27 2025 Tonight, there is the potential for isolated to scattered severe thunderstorms this evening. A deep upper trough will advance toward the Four Corners region early this evening. This will produce deep cyclogenesis across eastern Colorado into the southern Nebraska panhandle. Abundant moisture will be in place across Nebraska. Stratus has cleared out across far southwest Nebraska and the southeast panhandle. Strong heating underway across eastern Colorado and western Kansas into far southwest Nebraska reaching the low 80s. Surface winds are shown be be backed to a more southeasterly early this evening over the southeast Panhandle, which will be area where low-level convergence and a strong differential heating boundary will develop. This may result in isolated severe storm initiation. further east, across southwest Nebraska, a stronger capping inversion for recent stratus may inhibit storm development. However, while confidence in occurrence of storms as well as locations may be low, this will likely be an impactful event should storms develop. Deep layer shear from 40 to 50kts and surface-based CAPEs from 2000-3000 J/KG are shown across the southern panhandle and southwest Nebraska early evening. This will be sufficient for supercells with all modes of severe weather possible, including large hail, damaging winds and a tornado or two near any storms with localized backed surface winds. The latest CAMs also indicate storms in the western Panhandle moving into the northwest Sandhills mid to late evening. Storm chances will increase north central Nebraska after midnight, with the severe threat expected to diminish. Monday, a pre-frontal surface trough will move through during the morning, bringing gusty westerly winds to 20 to 35 mph in the afternoon. An upper trough moving across the Northern Plains. This will bring chances for showers and thunderstorms across north central Nebraska. Strong deep layer shear will be present, and despite dewpoints in the low 40s, a few strong storms are possible across east of Highway 83 in north central Nebraska during the afternoon and early evening. Much drier air with dewpoints falling into the low to mid 30s will combine with the strong winds to create elevated fire weather conditions, mainly south of Highways 2 and 91. Showers will end Monday night as the system moves east as northerly winds diminish. Lows overnight will fall into the mid to upper 30s. && .LONG TERM /TUESDAY THROUGH SUNDAY/... Issued at 310 PM CDT Sun Apr 27 2025 Cooler and dry Tuesday in the mid 60s behind the cold front. The next opportunity for showers and storms will be Wednesday afternoon into Wednesday night, as an upper trough moving across the Northern Plains drives a cold front into and trough the area. Highs in the low 70s Wednesday cool to the mid and upper 60s Thursday. Warmer in the Wednesday through Sunday, with low chances for showers and storms Saturday into Sunday, as an upper trough deepens across the western U.S. bringing southwesterly flow aloft to the region. && .AVIATION /18Z TAFS THROUGH 18Z TUESDAY/... Issued at 558 PM CDT Sun Apr 27 2025 There will isolated to scattered thunderstorms through the late evening hours, mainly across north central Nebraska. LLWS at KLBF 03Z through 06Z with VFR ceilings late evening. Could see a period of -TSRA pass between 06Z-09Z. Southerly winds gusting to 27KT this evening will shift to the west and be light by 09Z. Westerly winds will strengthen by 18Z, gusting to around 25KT during the afternoon. At KVTN, Mainly VFR ceilings tonight. have a prevailing -TSRA 05Z-08Z with showers and thunderstorms increasing in coverage across north central Nebraska. Southerly winds gusting to 27KT this evening will shift to the west and be light by 08Z. Westerly winds will strengthen by 18Z, gusting to around 30KT during the afternoon. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Roberg SHORT TERM...Roberg LONG TERM...Roberg AVIATION...Roberg
Hazardous weather outlook, Apr 27, 2:27 PM MDT, 7 hours 30 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 327 PM CDT Sun Apr 27 2025 NEZ004>010-022>029-035>038-056>059-069>071-094-282030- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 327 PM CDT Sun Apr 27 2025 /227 PM MDT Sun Apr 27 2025/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...Tonight. Isolated to scattered severe thunderstorms are possible by late afternoon lasting into the evening across western and north central Nebraska. The main hazard will be large hail, with a secondary hazard of damaging winds, a tornado can't be ruled out. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Elevated fire weather conditions return on Monday afternoon across the area due to gusty westerly winds and low relative humidity. There is also the potential for an isolated severe thunderstorm across far north central Nebraska Monday afternoon into early evening. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Local storm report, Apr 27, 8:45 PM MDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
945 PM CDT Sun Apr 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM Hail 4 N Rushville 42.77N 102.48W
04/27/2025 M1.75 Inch Sheridan NE Public
Delayed report. Time estimated by radar.
&&
BrownLocal storm report, Apr 27, 9:11 PM MDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
1011 PM CDT Sun Apr 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM Tornado 21 SW Merritt Reservoir 42.43N 101.16W
04/27/2025 Cherry NE Official NWS Obs
Radar confirmed tornado.
&&Special weather statement, Apr 27, 9:22 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service North Platte NE
922 PM MDT Sun Apr 27 2025
NEZ004-280400-
Sheridan NE-
922 PM MDT Sun Apr 27 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SHERIDAN COUNTY
THROUGH 1000 PM MDT...
At 922 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hay Springs, moving northeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Rushville, Hay Springs, Intersection of Beaver Creek Road and White
Clay Creek Road, Intersection of Highway 87 and Antelope Road,
Walgren Lake State Recreation Area, and Metcalf State Wildlife
Management Area.
This includes the following highways...
Highway 20 between mile markers 74 and 95.
Highway 250 between mile markers 39 and 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1100 PM MDT for the Panhandle
of Nebraska.
&&
LAT...LON 4294 10279 4300 10275 4267 10228 4243 10275
4244 10277 4278 10277 4279 10279 4290 10280
TIME...MOT...LOC 0322Z 217DEG 19KT 4269 10281
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPHSpecial weather statement, Apr 27, 9:25 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service North Platte NE
925 PM MDT Sun Apr 27 2025
NEZ004-094-280400-
Sheridan NE-Western Cherry NE-
925 PM MDT Sun Apr 27 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CHERRY AND
NORTHEASTERN SHERIDAN COUNTIES THROUGH 1000 PM MDT...
At 924 PM MDT, Doppler radar was tracking a strong thunderstorm near
Wakpamni, or 12 miles northeast of Gordon, moving northeast at 25
mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Hoover Lake, Irwin, and Shell Lake State Wildlife Management Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM MDT for the Panhandle
of and north central Nebraska.
&&
LAT...LON 4300 10180 4295 10174 4281 10211 4296 10228
4300 10221
TIME...MOT...LOC 0324Z 242DEG 21KT 4296 10207
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPHSpecial weather statement, Apr 27, 9:43 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service North Platte NE
943 PM MDT Sun Apr 27 2025
NEZ004-280415-
Sheridan NE-
943 PM MDT Sun Apr 27 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN SHERIDAN COUNTY
THROUGH 1015 PM MDT...
At 942 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles south of Rushville to 10 miles
northeast of Antioch. Movement was northeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Snow Lake, Diamond Lake, Lone Butte, Highway 27 crossing the Niobrara
River, Kennedy Lake, Smith Lake State Wildlife Management Area,
Highway 250 crossing the Niobrara River, Intersection of Highway 27
and Mills Road, and Argo Hill.
This includes Highway 250 between mile markers 3 and 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1100 PM MDT for the Panhandle
of Nebraska.
&&
LAT...LON 4276 10219 4207 10219 4208 10260 4267 10250
TIME...MOT...LOC 0342Z 206DEG 61KT 4259 10240 4220 10251
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPHLocal storm report, Apr 27, 9:54 PM MDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
1054 PM CDT Sun Apr 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 PM Tornado 3 WSW Merritt Reservoir 42.62N 100.92W
04/27/2025 Cherry NE Storm Chaser
&&The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 6:05 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 40 min |
| Apr 27, 6:08 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 52 min |
| Apr 27, 6:17 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 43 min |
| Apr 27, 6:28 PM MDT | Tornado Warning | LBF | Cherry, Grant | 47 min |
| Apr 27, 6:33 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker | 42 min |
| Apr 27, 6:44 PM MDT | Tornado Warning | LBF | Cherry, Grant, Sheridan | 46 min |
| Apr 27, 6:49 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 41 min |
| Apr 27, 7:08 PM MDT | Tornado Warning | LBF | Cherry, Grant | 52 min |
| Apr 27, 7:10 PM MDT | Tornado Warning | LBF | Cherry | 35 min |
| Apr 27, 7:44 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Apr 27, 7:44 PM MDT | Tornado Warning | LBF | Cherry | 46 min |
| Apr 27, 8:02 PM MDT | Special Weather Statement | LBF | Sheridan | 43 min |
| Apr 27, 8:10 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 23 min |
| Apr 27, 8:18 PM MDT | Special Weather Statement | LBF | Cherry | 27 min |
| Apr 27, 8:23 PM MDT | Tornado Warning | LBF | Cherry | 37 min |
| Apr 27, 8:52 PM MDT | Tornado Warning | LBF | Cherry | 38 min |
| Apr 27, 9:22 PM MDT | Special Weather Statement | LBF | Sheridan | 38 min |
| Apr 27, 9:25 PM MDT | Tornado Warning | LBF | Cherry | 50 min |
| Apr 27, 9:43 PM MDT | Special Weather Statement | LBF | Sheridan | 32 min |
| Apr 27, 10:20 PM MDT | Special Weather Statement | LBF | Sheridan | 25 min |
| Apr 27, 10:32 PM MDT | Special Weather Statement | LBF | Sheridan | 43 min |
| Apr 27, 11:01 PM MDT | Special Weather Statement | LBF | Cherry | 29 min |
| Apr 27, 11:24 PM MDT | Special Weather Statement | LBF | Cherry | 51 min |
| Apr 28, 12:09 AM MDT | Special Weather Statement | LBF | Brown | 66 min |
| Apr 28, 1:33 AM MDT | Special Weather Statement | LBF | Brown, Keya Paha, Rock | 57 min |
| Apr 28, 2:11 PM MDT | Special Weather Statement | LBF | Cherry | 49 min |
| Apr 28, 3:07 PM MDT | Special Weather Statement | LBF | Logan, Thomas | 38 min |
| Apr 28, 3:30 PM MDT | Special Weather Statement | LBF | Keya Paha | 45 min |
| Apr 28, 4:19 PM MDT | Special Weather Statement | LBF | Boyd | 26 min |
| Apr 28, 4:25 PM MDT | Severe Thunderstorm Warning | LBF | Boyd | 19 min |
Nearby
Tornado Warnings in Nebraska, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.